# SDR SWAA2020082407147

- Difficulty date: August 8, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 46,716 hours, 24,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGE AT STA 260; REPAIR PER EA. / REMOVED FASTENERS ON REPAIR AREA PER REF. B737-700 SRM 51-40-02-0G-0 AND EA NO: 1-A53-53179 REV 1. TRIM OUT DAMAGED SECTION AT FLIGHT DECK FLOOR BS 260 PER REF. EA NO: 1-A53-33179 REV. 1. PERFORMED HFEC AT ALL EXISTINNG FASTENERS HOLES AND TRIM OUT SECTION PER REF B737 NDT PART 6 51-00-00. PROCEDURE 23 NO CRACKS NOTED. FABRICATED REPAIR PARTS 3EA MAT USED 2024T3 CLAD 0.040 AND 2024 T3 CLAD 0.050 PER REF. EA NO : 1-A53-33179 REV. 1. INSTALLED REPAIR PARTS 3EA PER REF. EA NO: 1-A53-33179 REV 1. INSTALLED NOSE LANDING GEAR WHEEL WELL UPPER SECTION PRESSURE PANEL # 114A AND 113AC PER. REF. B737-700 AMM 53-14-01-420-801; LEAK CHECK WILL BE ACCOMPLISH ON CARD # J721-00-20-01.
